# SDR SWIA201127924

- Difficulty date: September 18, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 32,580 hours, 29,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  FS 574 FRAME CORRODED FROM STRINGER 26L TO 26R.   REPLACED FS574 FRAME PER SRM.
